# SDR QXEA200501617

- Difficulty date: October 31, 2005
- Submitted: December 6, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - DURING C3 CHECK, RIGHT WING INBOARD FLAP LOWER SKIN CHAFFED TRACK UNDER HINGE FAIRING 683BB.  MAINTENANCE BLENDED DAMAGE IAW CRJ-700 57-52-01-101-001-A01.  NO CRACKS FOUND.  RESTORED FINISH.
